# SDR 9810749959

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INPSECTION, FOUND FIRST CLASS SECTION OF EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE.  OPERATIONAL CHECK NORMAL.
